# SDR FDEA202410201563

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA83901
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 765, X = 8.5 FOUND CROWN   WORN OUT. CABIN Ï¿½ MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 765, X= 8.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1.CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT   STATION 869 TO EXISTING SPLICE STATION 745, X = 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE   201 REPAIR 1. REFER TO SNRM N00126 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
